Pricing Interest Rate Derivatives: A General Approach

The Review of Financial Studies, Vol. 15, No. 1, pp. 195-241, Spring 2002

Posted: 1 Sep 2010 Last revised: 14 Mar 2011

See all articles by George Chacko

George Chacko

Santa Clara University

Sanjiv Ranjan Das

Santa Clara University - Leavey School of Business

Date Written: 2002

Abstract

The relationship between affine stochastic processes and bong pricing equations in exponential term structure models has been well established. We connect this result to the pricing of interest rate derivatives. If the term structure model is exponential afffine, then there is a linkage between the bond pricing solution and the prices of many widely traded interest rate derivative securities. Our results apply to m-factor processes with n diffusions and l jump processes. The pricing solutions require at most a single numerical integral, making the model easy to implement. We discuss many options that yield solutions using the methods of the article.

Keywords: interest rate derivatives, securities, pricing

JEL Classification: M1, C1, G1

Suggested Citation

Chacko, George and Das, Sanjiv Ranjan, Pricing Interest Rate Derivatives: A General Approach (2002). The Review of Financial Studies, Vol. 15, No. 1, pp. 195-241, Spring 2002 , Available at SSRN: https://ssrn.com/abstract=1669512

George Chacko (Contact Author)

Santa Clara University ( email )

500 El Camino Real
Santa Clara, CA 95053
United States

Sanjiv Ranjan Das

Santa Clara University - Leavey School of Business ( email )

Department of Finance
316M Lucas Hall
Santa Clara, CA 95053
United States

HOME PAGE: http://srdas.github.io/

Do you have a job opening that you would like to promote on SSRN?

Paper statistics

Abstract Views
715
PlumX Metrics